# SDR 0101913102

- Difficulty date: May 19, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-113
- Aircraft serial: 1062
- Aircraft time: 5,239 hours, 2,869 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 1303A000002
- Part serial: 802
- Condition: Defective
- Location: Ac Bay
- Part time: 4,806 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FOLLOWING AN AIR CONDITIONING PACK 2 RESET DUE TO AN OVERHEAT, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  NR 2 PACK WAS SELECTED OFF.  RETURNED TO DEPARTURE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEACTIVATED THE NR 2 PACK AND PLACED ON MEL.  LATER, MAINTENANCE REPLACED NR 2 PACK FLOW CONTROL VALVE.  OPERATIONAL CHECK OK.
